# SDR SWAA2020072099909

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 61,952 hours, 27,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE DISLODGED.   REPOSITIONED SLIDE PER MT #725-61-06.
